# SDR SWIA972107

- Difficulty date: November 10, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 17,998 hours, 25,376 cycles
- Engine: Pwa PW118B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, TRIM AURAL WARNING SOUNDED ABORTED TAKEOFF.  FOUND AURAL WARNING CIRCUIT BREAKER POPPED.  RESET CIRCUIT BREAKER.  OPS CHECKS GOOD.
